Alert archive / Puerto Rico / Small Craft Advisories in 2014
Small Craft Advisory 19, NWS JSJ
NWS JSJ issued this small craft advisory at Oct 14, 2014, 5:40 AM CDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2014, 5:40 AM CDT (10:40 UTC)
- Expired
- Oct 15, 2014, 5:00 PM CDT
- In force
- 35 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
259 WHCA72 TJSJ 141040 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 640 AM AST TUE OCT 14 2014 ...HURRICANE GONZALO CONTINUE TO GENERATE HAZARDOUS SEAS ACROSS THE LOCAL WATERS... .SUSTAINED WINDS OF 45 TO 65 KNOTS WITH GUSTS TO 75 KNOTS CAN BE EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS. SEAS OF 10 TO 12 FEET WITH OCCASIONAL SEAS UP TO 15 FEET OR GREATER CAN BE EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS...ESPECIALLY OVER THE NORTH TO NORTHEAST QUADRANT OF ZONE AMZ 710. AMZ722-725-141845- /O.NEW.TJSJ.SC.Y.0019.141014T1040Z-141014T2200Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 640 AM AST TUE OCT 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST THIS EVENING. * WINDS...UP TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND SQUALLS. * WAVES/SEAS...UP TO 9 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-141600- /O.NEW.TJSJ.SC.Y.0019.141014T1040Z-141014T1600Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 640 AM AST TUE OCT 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON AST TODAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON AST TODAY. * WINDS...UP TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND SQUALLS. * WAVES/SEAS...UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-741-742-141845- /O.NEW.TJSJ.SC.Y.0019.141014T1040Z-141015T2200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 640 AM AST TUE OCT 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM AST WEDNESDAY. * WINDS...UP TO 15 KNOTS WITH OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...UP TO 11 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-141845- /O.NEW.TJSJ.SC.Y.0019.141014T1040Z-141015T0400Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 640 AM AST TUE OCT 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT AST TONIGHT... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. * WINDS...UP TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND SQUALLS. * WAVES/SEAS...SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-141845- /O.NEW.TJSJ.SC.Y.0019.141014T1600Z-141015T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 640 AM AST TUE OCT 14 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM AST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM AST WEDNESDAY. * WINDS...45 TO 65 KNOTS OVER THE EXTREME NORTHEAST OFFSHORE ATLANTIC. * WAVES/SEAS...UP TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
797 WHCA72 TJSJ 141534 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1134 AM AST TUE OCT 14 2014 ...GONZALO IS MOVING NORTHWESTWARD OVER THE OPEN ATLANTIC OCEAN... .HURRICANE GONZALO IS MOVING AWAY FROM OUR LOCAL ATLANTIC OFFSHORE WATERS...TROPICAL STORM CONDITIONS ARE NO LONGER EXPECTED ACROSS THIS AREA. ALTHOUGH TROPICAL STORM CONDITIONS ARE NOT LONGER EXPECTED...HAZARDOUS MARINE CONDITIONS STILL POSSIBLE ACROSS THE OFFSHORE ATLANTIC WATERS. THEREFORE...SMALL CRAFT ADVISORIES REMAIN IN EFFECT. AMZ732-141645- /O.CAN.TJSJ.SC.Y.0019.000000T0000Z-141014T1600Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1134 AM AST TUE OCT 14 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS ARE NOW BELOW SCA CRITERIA...SMALL CRAFT OPERATORS SHOULD HOWEVER CONTINUE TO EXERCISE CAUTION. $$ AMZ710-142345- /O.EXT.TJSJ.SC.Y.0019.141014T1534Z-141015T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1134 AM AST TUE OCT 14 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM AST WEDNESDAY... * WINDS...20 TO 25 KNOTS OVER THE EXTREME NORTHEAST OFFSHORE ATLANTIC AND DIMINISHING. * WAVES/SEAS...UP TO 11 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-725-142200- /O.CON.TJSJ.SC.Y.0019.000000T0000Z-141014T2200Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 1134 AM AST TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...UP TO 15 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND SQUALLS. * WAVES/SEAS...UP TO 7 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-741-742-142345- /O.CON.TJSJ.SC.Y.0019.000000T0000Z-141015T2200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1134 AM AST TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST WEDNESDAY... * WINDS...UP TO 15 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND SQUALLS. * WAVES/SEAS...UP TO 8 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-142345- /O.CON.TJSJ.SC.Y.0019.000000T0000Z-141015T0400Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 1134 AM AST TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... * WINDS...UP TO 15 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND SQUALLS. * WAVES/SEAS...SEAS UP TO 8 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
303 WHCA72 TJSJ 142014 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 414 PM AST TUE OCT 14 2014 ...GONZALO IS MOVING NORTHWESTWARD OVER THE OPEN ATLANTIC OCEAN... .HURRICANE GONZALO IS MOVING AWAY FROM OUR LOCAL ATLANTIC OFFSHORE WATERS...TROPICAL STORM CONDITIONS ARE NO LONGER EXPECTED ACROSS THIS AREA. ALTHOUGH TROPICAL STORM CONDITIONS ARE NO LONGER EXPECTED...HAZARDOUS MARINE CONDITIONS ARE STILL POSSIBLE ACROSS THE OFFSHORE ATLANTIC WATERS. THEREFORE...SMALL CRAFT ADVISORIES REMAIN IN EFFECT. AMZ722-725-142200- /O.CON.TJSJ.SC.Y.0019.000000T0000Z-141014T2200Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 414 PM AST TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...UP TO 15 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND SQUALLS. * WAVES/SEAS...SUBSIDING TO BELOW 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-712-741-742-150415- /O.CON.TJSJ.SC.Y.0019.000000T0000Z-141015T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 414 PM AST TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST WEDNESDAY... * WINDS...LESS THAN 18 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND SQUALLS. * WAVES/SEAS...UP TO 10 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-150400- /O.CON.TJSJ.SC.Y.0019.000000T0000Z-141015T0400Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 414 PM AST TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... * WINDS...UP TO 15 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND SQUALLS. * WAVES/SEAS...SEAS UP TO 8 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
096 WHCA72 TJSJ 150231 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1031 PM AST TUE OCT 14 2014 ...GONZALO IS MOVING NORTHWESTWARD OVER THE OPEN ATLANTIC OCEAN... .HURRICANE GONZALO IS MOVING AWAY FROM OUR LOCAL ATLANTIC OFFSHORE WATERS...TROPICAL STORM CONDITIONS ARE NO LONGER EXPECTED ACROSS THIS AREA. ALTHOUGH TROPICAL STORM CONDITIONS ARE NO LONGER EXPECTED...HAZARDOUS MARINE CONDITIONS ARE STILL POSSIBLE ACROSS THE OFFSHORE ATLANTIC WATERS. THEREFORE...SMALL CRAFT ADVISORIES REMAIN IN EFFECT. AMZ710-712-741-742-151045- /O.CON.TJSJ.SC.Y.0019.000000T0000Z-141015T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1031 PM AST TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST WEDNESDAY... * WINDS...LESS THAN 18 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND SQUALLS. * WAVES/SEAS...UP TO 10 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-150400- /O.CON.TJSJ.SC.Y.0019.000000T0000Z-141015T0400Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 1031 PM AST TUE OCT 14 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... * WINDS...UP TO 15 KNOTS WITH OCCASIONALLY HIGHER GUSTS AND SQUALLS. * WAVES/SEAS...SEAS UP TO 8 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
848 WHCA72 TJSJ 151212 RRA MWWSJU URGENT - MARINE WEATHER MESSAGE...DELAYED NATIONAL WEATHER SERVICE SAN JUAN PR 812 AM AST WED OCT 15 2014 ...GONZALO IS MOVING NORTHWESTWARD AND AWAY FROM THE AREA... .HOWEVER...HAZARDOUS MARINE CONDITIONS ARE STILL POSSIBLE ACROSS THE ATLANTIC WATERS AND MONA PASSAGE. THEREFORE...SMALL CRAFT ADVISORIES REMAIN IN EFFECT THROUGH THIS EVENING. AMZ710-712-741-742-152015- /O.CON.TJSJ.SC.Y.0019.000000T0000Z-141015T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 812 AM AST WED OCT 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...LESS THAN 14 KNOTS WITH OCCASIONALLY HIGHER GUSTS NEAR THUNDERSTORMS. * WAVES/SEAS...6 TO 8 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
961 WHCA72 TJSJ 151451 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1051 AM AST WED OCT 15 2014 ...GONZALO IS MOVING NORTHWESTWARD AND AWAY FROM THE AREA... .HOWEVER...HAZARDOUS MARINE CONDITIONS ARE STILL POSSIBLE ACROSS THE ATLANTIC WATERS AND MONA PASSAGE. THEREFORE...SMALL CRAFT ADVISORIES REMAIN IN EFFECT THROUGH THIS EVENING. AMZ710-712-741-742-152200- /O.CON.TJSJ.SC.Y.0019.000000T0000Z-141015T2200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1051 AM AST WED OCT 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * WINDS...LESS THAN 14 KNOTS WITH OCCASIONALLY HIGHER GUSTS NEAR THUNDERSTORMS. * WAVES/SEAS...6 TO 8 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 5:27 AM CDT, 13 minutes earlier.
Area forecast discussion, Oct 14, 5:27 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION...DELAYED
NATIONAL WEATHER SERVICE SAN JUAN PR
627 AM AST TUE OCT 14 2014
.DISCUSSION...BASED ON LATEST GUIDANCE FROM THE NATIONAL HURRICANE
CENTER...HURRICANE GONZALO CONTINUED TO TRACK NORTHWEST AND MOVE
FURTHER AWAY FROM THE LAND AREAS OF PUERTO RICO AND THE U.S.
VIRGIN ISLANDS. HOWEVER...GONZALO SHOWED SIGNS OF STRENGTHENING
DURING THE EARLY MORNING HOURS AND IS EXPECTED TO CONTINUE TO DO
SO DURING THE NEXT 24 HOURS OR SO. THE DOPPLER WEATHER RADAR
CLEARLY DEPICTED THE CENTER CORE OF THE HURRICANE ENTERING AND
QUICKLY MOVING ACROSS THE EXTREME NORTHEAST QUADRANT OF THE LOCAL
AREA...WITH OCCASIONAL RAIN BANDS SPIRALING SOUTHWARDS ACROSS THE
LOCAL WATERS AND REACHING PARTS OF THE NORTH COASTAL AREAS OF
PUERTO RICO AS WELL AS CULEBRA...VIEQUES AND THE VIRGIN ISLANDS.
THE OUTER RAIN BANDS HAVE CONTINUED TO BECOME LESS ORGANIZED BUT
WILL STILL BRING PERIODS OF INTERMITTENT SHOWERS AND ISOLATED
THUNDERSTORMS TO THE COASTAL WATERS...AND MAINLY THE NORTHERN
HALF OF PUERTO RICO AND THE ADJACENT ISLANDS...AS WELL AS THE
VIRGIN ISLANDS. THE ISLAND OF SAINT CROIX IS EXPECTED TO RECEIVE
THE LEAST AMOUNT OF RAINFALL ACCUMULATION TODAY. DUE TO PRESENT
MOVEMENT OF GONZALO AND THE OVERALL SCENARIO...EXPECTATIONS FOR
RAINFALL HAVE NOW BEEN LOWERED TO 2 TO 4 INCHES WITH ISOLATED
MAXIMA OF 6 INCHES MAINLY IN THE HIGHER ELEVATIONS OF PUERTO RICO.
TROPICAL MOISTURE ADVECTION ASSOCIATED WITH GONZALO COMBINED WITH
LOCAL AND DIURNAL EFFECTS WILL BE ENOUGH FOR SHOWERS AND ISOLATED
THUNDERSTORM DEVELOPMENT ACROSS THE REGION TODAY THROUGH AT LEAST
WEDNESDAY... IMPROVING CONDITIONS ARE SO FAR EXPECTED FOR THE
REMAINDER OF THE WORK WEEK.
&&
.AVIATION...CENTER OF HURRICANE GONZALO WILL CONTINUE TO MOVE
NORTHWESTWARD ACROSS THE ATLANTIC COASTAL WATERS. NUMEROUS SHOWERS
AND/OR THUNDERSTORMS ARE EXPECTED SOUTH SOUTHWESTWARD TOWARD PUERTO
RICO AND THE U.S. VIRGIN ISLANDS TAF SITES. PERIODS OF MVFR OR EVEN
IFR CONDITIONS WITH OCCASIONAL MOUNTAIN OBSCURATIONS. CONDITIONS
WILL GRADUALLY IMPROVE FOR TNCM/TKPK BUT PERIODS OF MVFR/IFR IN
SHRA/TSRA WILL PERSIST MAINLY UNTIL 14/16Z. WINDS OVER PR/USVI BELOW
FL150 FROM NORTH NORTHEAST AT 18-30 KNOTS BECOMING FROM THE NORTHWEST
AT 14-25 KNOTS LATE THIS MORNING THEN WEST SOUTHWESTWARD IN THE AFTERNOON.
WIND OVER TNCM/TKPK BELOW FL150 FROM THE SOUTHWEST AT 25-40 KNOTS BECOMING
FROM THE SOUTH AT 20-30 KNOTS LATE MORNING.
&&
.MARINE...DUE TO THE PROXIMITY OF HURRICANE GONZALO...A HURRICANE
WARNING REMAINS IN EFFECT AT LEAST UNTIL NOON AST TODAY FOR THE
NORTHEASTERN OUTER PORTION OF THE COASTAL ATLANTIC WATERS. THEREAFTER...
HURRICANE FORCE WINDS SHOULD BE WELL NORTH OF THE LOCAL REGION. SEAS
AT BUOY 41043 HAD RISEN TO 12-14 FEET EARLIER THIS MORNING. THEREFORE
HAZARDOUS SEAS WILL CONTINUE TROUGH THE REST OF THE DAY. SEAS SHOULD
RETURN TO LESS THAN 7 FEET BY LATE WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 88 75 89 78 / 70 40 40 10
STT 87 78 88 79 / 70 60 60 30
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH UNTIL NOON AST TODAY FOR CENTRAL INTERIOR-
CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.
VI...FLASH FLOOD WATCH UNTIL NOON AST TODAY FOR ST CROIX-ST.
THOMAS/ST. JOHN/ADJACENT ISLANDS.
COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL NOON AST TODAY FOR CARIBBEAN WATERS
OF PUERTO RICO FROM 10 NM TO 17N.
SMALL CRAFT ADVISORY UNTIL 6 PM AST WEDNESDAY FOR COASTAL WATERS
OF NORTHERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF
NORTHWESTERN PUERTO RICO OUT 10 NM-MONA PASSAGE SOUTHWARD
TO 17N.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM AST WEDNESDAY FOR
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT AST TONIGHT FOR COASTAL
WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM.
SMALL CRAFT ADVISORY UNTIL 6 PM AST THIS EVENING FOR ANEGADA
PASSAGE SOUTHWARD TO 17N-COASTAL WATERS OF SOUTHERN USVI
VIEQUES AND EASTERN PUERTO RICO OUT 10 NM.
&&
72/09Hazardous weather outlook, Oct 14, 4:45 AM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 545 AM AST TUE OCT 14 2014 AMZ710>745-PRZ001>013-150945- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 545 AM AST TUE OCT 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT FLASH FLOOD WATCH IN EFFECT UNTIL NOON AST TODAY. OUTER RAIN BANDS ASSOCIATED WITH HURRICANE GONZALO WILL CONTINUE TO MOVE OVER PUERTO RICO TODAY AND TONIGHT...PRODUCING PERIODS OF HEAVY RAINS AND GUSTY WINDS SPECIALLY OVER NORTHERN SECTIONS OF PUERTO RICO. PERIODS OF RAIN WILL CONTINUE THROUGH AT LEAST TONIGHT. 2 TO 4 INCHES OF RAIN ARE EXPECTED ACROSS PORTIONS OF PUERTO RICO. THESE RAINS WILL CAUSE URBAN AND SMALL STREAM FLOODING. HAZARDOUS MARINE CONDITIONS EXPECTED MAINLY ACROSS THE ATLANTIC COASTAL WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MOISTURE ASSOCIATED WITH THE OUTER BANDS OF GONZALO WILL CONTINUE TO PRODUCE PERIODS OF HEAVY RAINS AND GUSTY WINDS UNTIL AT LEAST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ANY WEATHER REPORT ARE WELCOME. AMZ715-725-VIZ001-002-150945- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 545 AM AST TUE OCT 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT FLASH FLOOD WATCH IN EFFECT UNTIL NOON AST TODAY. OUTER RAIN BANDS ASSOCIATED WITH HURRICANE GONZALO WILL CONTINUE TO MOVE OVER THE LOCAL ISLANDS TODAY AND TONIGHT...PRODUCING PERIODS OF HEAVY RAINS AND GUSTY WINDS. TWO TO FOUR INCHES OF RAIN ARE EXPECTED ACROSS PORTIONS OF THE LOCAL ISLANDS. THESE RAINS WILL CAUSE URBAN FLOODING. HAZARDOUS MARINE CONDITIONS EXPECTED MAINLY ACROSS THE ATLANTIC COASTAL WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MOISTURE ASSOCIATED WITH THE OUTER BANDS OF GONZALO WILL CONTINUE TO PRODUCE PERIODS OF HEAVY RAINS AND GUSTY WINDS UNTIL AT LEAST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ANY WEATHER REPORT ARE WELCOME.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 11:29 PM CDT | Hurricane Warning | JSJ | 8 hr | |
| Oct 14, 11:52 AM CDT | High Surf Advisory | JSJ | 9 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.